Renormalization theory of self-avoiding walks which cross a square

Show simple item record

dc.contributor.author Prentis, J. J. en_US
dc.date.accessioned 2006-12-19T18:51:40Z
dc.date.available 2006-12-19T18:51:40Z
dc.date.issued 1991-11-07 en_US
dc.identifier.citation Prentis, J J (1991). "Renormalization theory of self-avoiding walks which cross a square." Journal of Physics A: Mathematical and General. 24(21): 5097-5103. <http://hdl.handle.net/2027.42/48825> en_US
dc.identifier.issn 0305-4470 en_US
dc.identifier.uri http://hdl.handle.net/2027.42/48825
dc.description.abstract The renormalization group theory is used to calculate the critical behaviour of self-avoiding walks which cross a square. This problem, which has been proposed recently, is especially well suited for a renormalization group analysis. The fixed-endpoint, diagonal-span trademark of the square-crossing walks leads naturally to a well defined renormalization scheme. Unlike other finite-lattice renormalization schemes for self-avoiding walks, this square-crossing renormalization is exact in the sense that the finite lattice (square) is uniquely defined, the spanning rule is unambiguous, and the end-to-end correlations are exactly preserved. The results for the critical point are in excellent agreement with series analysis estimates and support a conjecture on its exact value. en_US
dc.format.extent 3118 bytes
dc.format.extent 295146 bytes
dc.format.mimetype text/plain
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher IOP Publishing Ltd en_US
dc.title Renormalization theory of self-avoiding walks which cross a square en_US
dc.type Article en_US
dc.subject.hlbsecondlevel Physics en_US
dc.subject.hlbtoplevel Science en_US
dc.description.peerreviewed Peer Reviewed en_US
dc.contributor.affiliationother Dept. of Natural Sci., Michigan Univ., Dearborn, MI, USA en_US
dc.contributor.affiliationumcampus Dearborn en_US
dc.description.bitstreamurl http://deepblue.lib.umich.edu/bitstream/2027.42/48825/2/ja912121.pdf en_US
dc.identifier.doi http://dx.doi.org/10.1088/0305-4470/24/21/021 en_US
dc.identifier.source Journal of Physics A: Mathematical and General. en_US
dc.owningcollname Interdisciplinary and Peer-Reviewed
 Show simple item record

This item appears in the following Collection(s)


Search Deep Blue

Advanced Search

Browse by

My Account

Information

Available Now


MLibrary logo